# SDR DL72S021133

- Difficulty date: September 24, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,494 hours, 52,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 17104
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD ISLE EMERGENCY LIGHT INOP.  REPLACED BATTERY OPS CHECK GOOD.
